# SDR RAIA2018102290001

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 41,777 hours, 25,419 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN GEAR RETRACTED, NR 1 HYD WENT INTO AMBER WITH GEAR UP AND LOCKED. SYS NR 1 WAS FULL UPON DEPARTURE.  - CORR ACTION NR 1:BLED NR 1 HYD SYS AND SVC'D NO LEAK NOTED. INSP NLG AND MLG; CORR ACTION NR 2 RUDDER SYSTEM INSP, NO LEAKS NOTED(CORRECTIVE ACTION SHOWS INSP OF ELEVATOR ALSO BUT ELEVATOR SYSTEM IS NOT HYDRAULIC ACTUATED)CORR ACTION#3 INSP AILERON PCA AND SPOILERS ALSO FOUND NO LEAKS.
